I am over 65 and have been in good health. Around April I got a red pimple on my chin which after a few days another came and they began to itch and turn into a "patch." I went to a doctor who prescribed Fluocinonide Cream 0.05% which did no good. A week later a red pimple came on my rt. arm just below the elbow. Again, other red pimples came and soon formed a red patch. Again, I went to the doctor and this time he prescribed Lotrisone cream which has not made the red patches and itching any better. The larger one on my face had white scales which wore off and now it has white spots. The skin feels thick and bumpy to the touch. My face does not itch but my arm itches terribly. The pimples appear to be leaving on some days and then they reappear in the same place. I have only these two patches. The doctor did not know what it is. Has anyone out there had this? Please advise. Can't afford to go to Dermatologist.
These symptoms can be due to contact dermatitis, fungal infection or due to discoid lupus. A biopsy skin may be needed to confirm the diagnosis. I suggest you to get it examined from a dermatologist to confirm the diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.